# SDR FDEA201106272451

- Difficulty date: June 27, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- Aircraft time: 39,677 hours, 27,858 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C141072
- Condition: Damaged
- Location: Bs 480 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 HOLES AT STR 26L INBD SIDE, STA 480.  REPAIRED FUSELAGE SKIN AT BS 480 STRINGER 26LEFT IAW EA  7-5330-136776
